# SDR FDEA202207191770

- Difficulty date: July 19, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N50468
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON INTERNAL SKIN IS CORRODED ON THE O/B SIDE APPROX 9IN AFT OF ACCESS PANEL   443AR REPAIRED PER FEDEX EA # F-5450-T0369337 - TITLE:  NACELLES/PYLON - WING PYLON/STRUT - #2 PYLON   OUTBD SKIN DOUBLER CORROSION.
